# SDR ASAA2018123127918

- Difficulty date: December 31, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,298 hours, 13,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION PANEL HAS AREAS OF CORR FROM STA 727+10 TO STA 747. GROUNDED - YES. BLENDED DAMAGED AREA, FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 2, FABRICATED NEW TRANSITION PANEL RT STA 727+10 TO 747 IAW SRM 53 00 53 2R 5 W 1 O .040 R .020 L 100" D .020.
